# SDR CALA2021110102007

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 68,694 hours, 24,824 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 140A1540
- Condition: None
- Location: Sta285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE INSPECTION C/W REF AMM 05-51-19/201 , NOTED LIGHTING STRIKE AT STA 285 , STRINGER 1-2 RH  , REF LOG PG. 7310533 . TAPE APPLIED AT LOCATION . OF ALL INITIAL FASTENER HOLES REF 737 NDT PART 6, 51-00-00, OF ALL INITIAL FASTENER HOLES REF 737 NDT PART 6, 51-00-00 PROCEDURE 16. PROCEDURE 16. COMPLIED WITH INSPECTION REQUIREMENTS  TO INSURE NO OTHER DAMAGE VERIFIED REPAIR  MATERIALS REF SRM 53-00-01-2R-35 TABLE 201. VERIFIED STEPS 4. A. - E. PREVIOUSLY COMPLIED WITH ABOVE. EXIST REF SRM 53-00-01-2R-35 REPAIR 35, PARA 4. G, (1) HFEC OF DOUBLER 0.040" 2024-T3, PO #1553993. TRIPLER 0.063" 2024-T3, PO COMPLIED WITH  HFEC INSPECTION OF TRIM OUT PER SRM CUTOUT,FASTENER HOLES AND COUNTERSINK HOLES AS SPECIFIED.NO #9375836. FILLER 0.080" 2024-T3, PO #8102184. 53-00-01-2R-35 STEP 4. F. NO DISCREPANCIES NOTED. DEFECTS NOTED COMPLIED WITH PARA 4, A-E OF SRM 53-00-01-2R-35 (REPAIR 35) PERFORM THE FOLLOWING INSPECTIONS TO INSURE NO OTHER DAMAGE PERFORM THE FOLLOWING INSPECTIONS TO INSURE NO OTHER DAMAGE VERIFY REPAIR MATERIALS REF SRM 53-00-01-2R-35 TABLE 201. STEPS 4. A. - E. PREVIOUSLY COMPLIED WITH ABOVE, REQUEST VISUALLY INSPECTED AREA UNDER REPAIR AND INTERNAL STRUCTURE, NO EXIST REF SRM 53-00-01-2R-35 REPAIR 35, PARA 4. G, (1) HFEC EXIST REF SRM 53-00-01-2R-35 REPAIR 35, PARA 4. G, (1) HFEC DOUBLER 0.040" 2024-T3, PO #1553993. TRIPLER 0.063" 2024-T3, PO INSPECTOR PERFORM HFEC INSPECTION OF TRIM OUT PER SRM ADDITIONAL DAMAGE NOTED, PERFORMED 0.040" INSURANCE CUT, AND ALONG
